Hi all have been crazy busy with work of late and about to start night shifts. I have been on Simponi now for a whole year with Methotrexate also. I also take Naproxen SR. Wondering if anyone has experienced any weird skin break outs.
I’m on Enbrel. My skin is breaking out like crazy, too. The psoriasis is really bad now on my right leg and I have a million little spots all over my upper legs and arms. So far nothing on my face or scalp, and I’m crossing my fingers about that.
Do you use a cortisone cream? I’m sure it would be fine to use it on your cheeks.
Psoriasis is really annoying—especially when it itches. I have to say, yours doesn’t look bad, but I’m sure it’s bothersome to you. Does the Simponi and MTX help your PsA adequately?
The break outs are a new symptom. The current rash is much different now to what I originally posted. It has now spread around my ear and behind it. Very sore and very hot!
I don’t see my specialist again until December. May have to go and see my GP if it keeps getting worse, not sure if it’s psoriasis or something else.
The methotrexate and Simponi seem to work well together except for the nausea and ulcers etc I get from the Methotrexate. I find the Simponi has change my quality of life as I can now walk without limping as it’s removed the majority of my inflammation in my knee which is my worst joint.
Thanks for replying.
I’ve been getting a very hot and itchy rash on my neck, chest and ears. At first it was thought to be a reaction to Imraldi (or rather to the anti-sting component of the fluid in the injections). Then I determined that it seemed to correspond with using a particular brand of sun cream. So simple!
Well maybe not so simple 'cos the sun’s gone in, I’m not getting the rash in the days just after Imraldi injections but it is back. After a few days it fades. I don’t think it’s psoriasis but who knows. Latest suspect is chillies … I’ve grown some beautiful hot ones this year. My hands burn like hell after chopping them. I know I have a habit of touching my neck when pondering (I do a lot of that) and I take my earrings out every night. So that would explain the affected areas …
The voyage of discovery continues - I’ll be wearing latex gloves to chop chillies from now on. Have you got any suspects in the frame?
I am pretty desperate for Mtx to NOT be the cause as without it my psoriasis goes mental.
Well, sine I just came down with shingles, I hope it is not that. Shingles usually blisters and is very painful. Keep an eye on it.
I was referred to dermatology due to my skin breakouts, It turns out it isn’t psoriasis breakouts but fungal due to my lowered immune system. I’d ask to get tested as one can mimic the other. I was on anti fungal tablets for 2 weeks and they were working great until I took a full blown allergy to them. Back to square one with the initial rashes creeping back. I’ll be back at dermatology shortly to see where we go from here.